# SDR SIMA20190725001

- Difficulty date: July 25, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 48,040 hours, 40,517 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 14568065405
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN AFT SPAR 6.1 INCHES LONG LT IB FLAP. C/A-REPAIRED IAW ERS-EM-57MR-1140 PART A.
